# SDR DL72S982139

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND WITH A TIME LIMITED EXT REPAIR DOUBLER FOR A CRACK IN THE SKIN AT FS 294.5, BELOW S15R.  THE TIME LIMITED REPAIR WAS REMOVED AND ADDITIONAL DAMAGE FOUND.  REPAIRED PER ERA 332347-14.
